Alert archive / Ohio / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 51, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Mar 30, 2012, 7:00 PM EDT for 4 counties in Ohio. It was in force for 45 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 30, 2012, 7:00 PM EDT (23:00 UTC)
- Expired
- Mar 30, 2012, 7:45 PM EDT
- In force
- 45 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Delaware County, OH, Franklin County, OH, Madison County, OH, Union County, OH
The radar
The Cincinnati radar (KILN), 109 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 30, 7:28 PM EDT | HAIL 0.75 | Galena, OH | |
| Mar 30, 7:31 PM EDT | HAIL 0.88 | Westerville, OH | |
| Mar 30, 7:33 PM EDT | HAIL 1 | 2 N Westerville, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 3:24 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.0 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 825 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 249 m²/s²
- 0-3 km storm-relative helicity
- 364 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
364 WUUS51 KILN 302300 SVRILN OHC041-049-097-159-302345- /O.NEW.KILN.SV.W.0051.120330T2300Z-120330T2345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 700 PM EDT FRI MAR 30 2012 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN DELAWARE COUNTY IN CENTRAL OHIO... NORTHERN FRANKLIN COUNTY IN CENTRAL OHIO... EXTREME NORTHEASTERN MADISON COUNTY IN CENTRAL OHIO... SOUTHEASTERN UNION COUNTY IN CENTRAL OHIO... * UNTIL 745 PM EDT. * AT 656 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR WATKINS...MOVING EAST AT 40 MPH. * LOCATIONS IMPACTED INCLUDE... DUBLIN... POWELL... WORTHINGTON... WESTERVILLE... SUNBURY... IN ADDITION...OSTRANDER...BELLEPOINT...SHAWNEE HILLS...COLUMBUS ZOO...STRATFORD...LEWIS CENTER...ALUM CREEK STATE PARK AND GALENA ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM. THIS INCLUDES THE FOLLOWING INTERSTATE... I-71 BETWEEN MILE MARKERS 119 AND 130... PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FRIDAY EVENING FOR SOUTHEASTERN INDIANA AND SOUTHWESTERN OHIO. && LAT...LON 4027 8285 4009 8282 4009 8336 4027 8337 TIME...MOT...LOC 2301Z 267DEG 34KT 4019 8324 $$
1 follow-up statement
635 WWUS51 KILN 302325 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 725 PM EDT FRI MAR 30 2012 OHC097-159-302335- /O.CAN.KILN.SV.W.0051.000000T0000Z-120330T2345Z/ MADISON OH-UNION OH- 725 PM EDT FRI MAR 30 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN UNION AND NORTHEASTERN MADISON COUNTIES IN CENTRAL OHIO HAS BEEN CANCELLED... PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. LAT...LON 4009 8317 4025 8309 4027 8285 4009 8282 TIME...MOT...LOC 2325Z 267DEG 34KT 4014 8299 $$ OHC041-049-302345- /O.CON.KILN.SV.W.0051.000000T0000Z-120330T2345Z/ DELAWARE OH-FRANKLIN OH- 725 PM EDT FRI MAR 30 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT FOR NORTHERN FRANKLIN AND SOUTHERN DELAWARE COUNTIES IN CENTRAL OHIO... AT 723 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR WORTHINGTON...MOVING EAST AT 40 MPH. LOCATIONS IMPACTED INCLUDE... WESTERVILLE AND SUNBURY. IN ADDITION...ALUM CREEK STATE PARK AND GALENA ARE NEAR THE PATH OF THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. && LAT...LON 4009 8317 4025 8309 4027 8285 4009 8282 TIME...MOT...LOC 2325Z 267DEG 34KT 4014 8299 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 3:51 PM EDT, 3 hours 9 minutes earlier.
Area forecast discussion, Mar 30, 3:51 PM EDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 351 PM EDT FRI MAR 30 2012 .SYNOPSIS... A LOW PRESSURE SYSTEM WILL TRACK EAST ACROSS THE REGION LATE THIS AFTERNOON INTO THE EVENING...BRINGING SHOWERS AND THUNDERSTORMS. HIGH PRESSURE WILL BUILD IN AGAIN ON SATURDAY. A BACK DOOR COLD FRONT WILL DROP THROUGH THE GREAT LAKES AND INTO THE REGION ON SUNDAY BRINGING ANOTHER CHANCE OF PRECIPITATION. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... SEEING SOME SCT CONVECTION DEVELOPING OUT AHEAD OF LOW PRESSURE IN ERN IL/WRN IN. THE MODELS ARE FAIRLY CONSISTENT IN PUSHING THE LOW EASTWARD ALONG WITH ITS ATTENDANT CDFNT. MESOSCALE MODELS FORM A LINE OF CONVECTION AHEAD OF THE CDFNT IN INDIANA AND BRING IT INTO THE NW AROUND 21Z. LINE WORKS ACROSS THE FA REACHING THE SE BY 03Z. FRONT TRIES TO LAY OUT ACROSS THE S...SO MIGHT SEE SOME LINGERING PCPN THERE AFT 06Z...BUT DYNAMICS AND INSTABILITY WANES QUICKLY. WENT WITH A MODEL BLEND FOR LOWS TONIGHT...PUTTING UPPER 30S IN THE N AND LOWER 50S IN THE S. NOT EXPECTING A CHANCE OF FROST TONIGHT IN THE N AS MODELS ARE BRINGING IN LOW LEVEL CLOUDS POST FRONTAL. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/... HIGH PRESSURE RIDGE AT SFC NOSES DOWN INTO THE REGION ON SATURDAY. MODELS ARE SHOWING ABUNDANT H9 MOISTURE OVER THE FA AT THE BEGINNING OF THE DAY. LOW LEVEL MOISTURE/CLOUDS MIX OUT AS THE DAY PROGRESSES. THE AXIS OF THE RIDGE SLIDES ACROSS THE FA SATURDAY NIGHT. THE FLOW ALOFT TURNS TO THE NW SATURDAY AS H5 RIDGE BUILDS IN THE PLAINS. A BACKDOOR CDFNT DROPS THROUGH THE LAKES SUNDAY. MODELS DIFFER A LITTLE IN THE SCENARIO. THE GFS/ECMWF DROP CDFNT DOWN ACROSS THE FA WITH SCT CONVECTION. THE NAM IS A LITTLE SLOWER WITH THE FNT AND FARTHER N. DECIDED TO GO WITH THE GFS/ECMWF SOLUTION...SO BROUGHT CHC POPS IN SUNDAY AND MOVED THEM INTO THE SRN AND WRN SECTIONS BY SUNDAY NIGHT. NAM MOS TEMPERATURES ARE MUCH COOLER FOR HIGHS ON SATURDAY. A MODEL CONSENSUS INDICATES THAT HIGHS CLOSER TO THE GFS MOS SEEM MORE REASONABLE. SATURDAY NIGHT UNDER MOSTLY CLEAR SKIES...TEMPERATURES WILL COOL. WILL HAVE TO KEEP AN EYE OUT FOR PATCHY FROST IN THE NE FOR THAT TIME...BUT RIGHT NOW FEEL IT IS TOO EARLY TO WORRY ABOUT IT TOO MUCH. TEMPERATURES REBOUND QUICKLY ON SUNDAY AHEAD OF THE FRONT. ONCE AGAIN LEANED TOWARDS THE WARMER GFS MOS VALUES. && .LONG TERM /MONDAY THROUGH THURSDAY/... MID LEVEL RIDGING WILL BE IN PLACE ACROSS THE OHIO VALLEY BY 12Z MONDAY MORNING WITH A WEAKENING COLD FRONT TO OUR SOUTH. THE MODELS ARE TRYING TO SHOW THIS FRONT LIFTING BACK TO THE NORTHEAST AS A WARM FRNT THROUGH THE DAY ON MONDAY...BUT DISAGREE ON BOTH THE TIMING AND THE STRENGTH OF THIS FEATURE. WILL THEREFORE JUST HANG ON TO SOME LOWER CHANCE POPS MONDAY INTO MONDAY NIGHT. THE MODELS ARE ALSO HAVING A DIFFICULT TIME RESOLVING THE SHORT WAVE ENERGY MOVING OUT OF THE ROCKIES THROUGH MID WEEK. BOTH THE 12Z NAM AND 12Z CMC ARE TRYING TO CLOSE OFF A 5H LOW AS IT MOVES INTO THE TENNESSEE VALLEY WEDNESDAY INTO THURSDAY. HOWEVER...THE 00Z ECMWF KEEPS THE CLOSED LOW WELL BACK TO THE SOUTHWEST AND AS A RESULT IS MUCH SLOWER TO BRING RIDGING IN FROM THE WEST THROUGH LATE IN THE WEEK. IN FACT...THE 00Z ECMWF KEEPS A FAIRLY DEEP TROUGH OVER THE NORTHEASTERN UNITED STATES THROUGH THE LONG TERM PERIOD. IT LOOKS LIKE THERE WILL BE A DECENT CHANCE OF SHOWERS AND THUNDERSTORMS BY TUESDAY AS THE INITIAL ENERGY APPROACHES BUT THE QUESTION WILL BE HOW LONG ANY TREAT WILL HANG AROUND INTO THE MIDDLE PART OF THE WEEK. WITH THE CLOSED LOW OF THE GFS/CMC WOULD THINK ANY LINGERING PCPN WOULD MAINLY REMAIN TO OUR SOUTHWEST. MEANWHILE...ANY PCPN PUSHING DOWN THE BACK SIDE OF THE TROUGH OF THE ECMWF SHOULD MAINLY REMAIN TO OUR EAST. WILL THEREFORE GO WITH A DRY FORECAST FROM MID WEEK ON...BUT CONFIDENCE IS NOT VERY HIGH WITH THIS FORECAST. OF COURSE TEMPERATURES THROUGH THE WEEK WILL ALSO BE AFFECTED BY ALL OF THIS. WILL GENERALLY GO WITH A BLEND OF PERSISTENCE AND THE MODELS BUT PERHAPS TREND A LITTLE MORE TOWARD THE COOLER ECMWF...WHICH WOULD KEEP TEMPERATURES FAIRLY SEASONABLE THROUGH THE WEEK. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... COLD FRONT WILL APPROACH THE AREA TONIGHT. EXPECT GUSTY SOUTHWEST WINDS UP TO 25 KTS LATE THIS AFTERNOON AND EARLY THIS EVENING. THUNDERSTORMS WILL DEVELOP AHEAD OF THE FRONT AND SHOULD AFFECT ALL TAF SITES THIS EVENING. HAVE FORECAST TEMPO MVFR IN THESE THUNDERSTORMS MAINLY AFTER 22Z...THROUGH 04Z. HOWEVER...CONDITIONS IN MORE INTENSE STORMS COULD REACH IFR DURING THIS TIME PERIOD. AFTER 04Z...THE COLD FRONT WILL PUSH FROM NORTHWEST TO SOUTHEAST ACROSS THE AREA. WINDS WILL THEN SHIFT TO THE NORTHWEST AND AN MVFR CLOUD DECK WILL SPREAD ACROSS THE TERMINALS. AT THIS TIME IT APPEARS THE MVFR CLOUD DECK WILL PERSIST ACROSS ALL TERMINALS FROM LATE TONIGHT THROUGH MOST OF THE DAY SATURDAY. OUTLOOK...SCATTERED THUNDERSTORMS POSSIBLE SUNDAY INTO TUESDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...SITES NEAR TERM...SITES SHORT TERM...SITES LONG TERM...JGL AVIATION...LATTO
Hazardous weather outlook, Mar 30, 10:46 AM EDT, 8 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1046 AM EDT FRI MAR 30 2012 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-311500- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 1046 AM EDT FRI MAR 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. A LOW PRESSURE SYSTEM WILL MOVE EAST THROUGH THE REGION TODAY... BRINGING SHOWERS AND THUNDERSTORMS TO THE AREA. SOME OF THESE STORMS MAY BE SEVERE LATE THIS AFTERNOON INTO THIS EVENING. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS...BUT ISOLATED TORNADOES ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Special weather statement, Mar 30, 6:07 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 607 PM EDT FRI MAR 30 2012 OHZ042-051>053-302245- CHAMPAIGN OH-CLARK OH-DARKE OH-MIAMI OH- 607 PM EDT FRI MAR 30 2012 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MIAMI...EASTERN DARKE... NORTHWESTERN CLARK AND SOUTHWESTERN CHAMPAIGN COUNTIES THROUGH 645 PM EDT... AT 603 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR CIRCLE HILL...MOVING EAST AT 45 MPH. WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...PIQUA...TROY AND ST. PARIS. ALSO...FARRINGTON...GRAYSON...CASSTOWN...FLETCHER...HAVEN VIEW... CHRISTIANSBURG...NORTH HAMPTON AND DIALTON ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. LAT...LON 4018 8393 3999 8389 3998 8445 4016 8447
Special weather statement, Mar 30, 6:23 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
623 PM EDT FRI MAR 30 2012
OHZ042-051-060-061-302330-
DARKE OH-MIAMI OH-MONTGOMERY OH-PREBLE OH-
623 PM EDT FRI MAR 30 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN PREBLE...NORTHERN
MONTGOMERY...SOUTHERN MIAMI AND SOUTHERN DARKE COUNTIES THROUGH 730
PM EDT...
AT 619 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
HOLLANSBURG...MOVING EAST AT 40 MPH.
THIS STORM WILL PRODUCE ONE HALF INCH DIAMETER HAIL.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...NEW MADISON...
ARCANUM...LEWISBURG...PLEASANT HILL...WEST MILTON...ENGLEWOOD...
TROY...VANDALIA...TIPP CITY AND HUBER HEIGHTS.
ALSO...ELDORADO...WAYNE LAKES...WEST MANCHESTER...CASTINE...ITHACA...
GORDON...VERONA AND PITSBURG ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.
LAT...LON 4003 8481 4007 8404 3984 8405 3984 8409
3982 8410 3984 8481Local storm report, Mar 30, 6:37 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
637 PM EDT FRI MAR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM HAIL MINGO 40.21N 83.64W
03/30/2012 E1.00 INCH CHAMPAIGN OH PUBLIC
&&
SNYDERLocal storm report, Mar 30, 6:47 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
647 PM EDT FRI MAR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM HAIL 1 N DELAWARE 40.31N 83.08W
03/30/2012 M0.25 INCH DELAWARE OH AMATEUR RADIO
COVERING THE GROUND.
0630 PM HAIL DELAWARE 40.30N 83.08W
03/30/2012 M0.75 INCH DELAWARE OH PUBLIC
0631 PM HAIL 2 E NORTH LEWISBURG 40.22N 83.52W
03/30/2012 E0.88 INCH UNION OH PUBLIC
&&Local storm report, Mar 30, 6:49 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
649 PM EDT FRI MAR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM HAIL WEST MANCHESTER 39.90N 84.63W
03/30/2012 M1.00 INCH PREBLE OH TRAINED SPOTTER
&&
KURZLocal storm report, Mar 30, 6:58 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
658 PM EDT FRI MAR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL DELAWARE 40.30N 83.08W
03/30/2012 E1.00 INCH DELAWARE OH PUBLIC
&&The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 4:52 PM EDT | Special Weather Statement | ILN | Auglaize, Darke, Hardin, Logan, Mercer, Shelby | 53 min |
| Mar 30, 5:19 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Shelby | 41 min |
| Mar 30, 5:35 PM EDT | Severe Thunderstorm Warning | ILN | Hardin, Logan, Union | 25 min |
| Mar 30, 5:54 PM EDT | Special Weather Statement | ILN | Champaign | 36 min |
| Mar 30, 5:58 PM EDT | Special Weather Statement | ILN | Delaware, Union | 47 min |
| Mar 30, 6:07 PM EDT | Special Weather Statement | ILN | Miami | 38 min |
| Mar 30, 6:17 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Logan, Madison, Union | 43 min |
| Mar 30, 6:23 PM EDT | Special Weather Statement | ILN | Miami | 67 min |
| Mar 30, 6:36 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Licking | 54 min |
| Mar 30, 6:41 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Montgomery, Preble | 49 min |
| Mar 30, 6:52 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Miami | 53 min |
| Mar 30, 6:57 PM EDT | Tornado Warning | ILN | Delaware, Licking | 33 min |
| Mar 30, 7:29 PM EDT | Severe Thunderstorm Warning | ILN | Licking | 31 min |
| Mar 30, 7:32 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Fayette, Franklin, Greene, Madison, Pickaway | 58 min |
| Mar 30, 7:34 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Delaware, Franklin, Madison, Union | 41 min |
| Mar 30, 7:38 PM EDT | Tornado Warning | ILN | Licking | 22 min |
| Mar 30, 7:42 PM EDT | Tornado Warning | ILN | Delaware, Franklin, Licking | 33 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.